# SDR SWAA2022020854673

- Difficulty date: January 9, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 48,134 hours, 28,070 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Support Frame
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 SAIL TAIL AFT O/B FAIRING SUPPORT FRAME IS CRACKED. (TAIL ASSY. P/N 313A2752-1) / REMOVED AND REPLACED #2 SAIL TAIL AFT FAIRING SUPPORT ASSEMBLY I/A/W SRM 51-40-02-0G-0 AND BOEING DRAWING 313A2752 REV. A.
